# SDR DALA2019012200425

- Difficulty date: January 13, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 ANGLE ATTACHED TO FRAME ALONG S-17R, CORRODED AT STA 1362, STA 1329. STA 1307, STA 1285, STA 1274. C/W 574258-14. (LP 0912555)
